English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Stability criteria for SIS epidemiological models under switching policies

MPS-Authors
There are no MPG-Authors in the publication available
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Rami, M., Bokharaie, V., Mason, O., & Wirth, F. (2014). Stability criteria for SIS epidemiological models under switching policies. Discrete and Continuous Dynamical Systems: Series B, 19(9), 2865-2887. doi:10.3934/dcdsb.2014.19.2865.


Cite as: http://hdl.handle.net/21.11116/0000-0001-2756-3
Abstract
We study the spread of disease in an SIS model for a structured population. The model considered is a time-varying, switched model, in which the parameters of the SIS model are subject to abrupt change. We show that the joint spectral radius can be used as a threshold parameter for this model in the spirit of the basic reproduction number for time-invariant models. We also present conditions for persistence and the existence of periodic orbits for the switched model and results for a stochastic switched model.